# SDR CALA2014102392552

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 69,879 hours, 25,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EXTRACT FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELEC FUMES FOLLOWED BY VENT EXTRACT FAULT, TURNED OFF BLOWER EXTRACT CABIN FANS NO FUMES.  REPLACED EXTRACT FAN 18HQ IAW AMM 21-26-51.  COMPLETED OPERATIONAL TEST OF EXTRACT & BLOWER FANS IAW AMM 21-26-51-710-001-A.  NO FAILS AT THIS TIME.
